# SDR DALA2025050703532

- Difficulty date: May 3, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 36,899 hours, 14,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946135) WHILE ACOMPLISHING DOT INSP LOG 1202873 FOUND CORROSION AT AFT FUSELAGE SKIN AT LAV EXAUST PORT STA 907+10, STR20-21. COMPLIED WITH DELTA ER/A 626201-14 REV: ORIGINAL.
